# SDR R7MR33319

- Difficulty date: December 21, 2000
- Submitted: July 6, 2001
- Operation: Air carrier
- Aircraft: N61LF
- Make and model: Bolkms BK117B1
- Aircraft serial: 7230
- Engine: Lyc LTS101750B1
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Pickup
- Part number: 430106202
- Part serial: 991402600293
- Condition: Inoperative
- Location: Ngp Speed
- Part time: 343 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELECTROMAGNETIC SPEED PICKUP, NGP SPEED, UNIT INOPERATIVE.  N1 READINGS FLUCUATE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
